Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Behavior of solutions of functional and differential-functional equations with several transformations of the independent variable

  • 23 Accesses

  • 19 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. N. Sharkovskii, “On the uniqueness of the solutions of differential equations with deviating argument,” Mat. Fiz., No. 8, 167–172 (1970).

  2. 2.

    V. M. Polishchuk and A. N. Sharkovskii, “General solution of linear differential-difference equations of neutral type,” in: Differential-Difference Equations [in Russian], Naukova Dumka, Kiev (1971), pp. 126–139.

  3. 3.

    T. Kato and J. McLeod, “The functional-differential equation y'(x)=αy(λx) +by(x),” Bull. Am. Math. Soc.,77, No. 6, 891–937 (1971).

  4. 4.

    G. A. Derfel', “Asymptotic properties of the solutions of some linear functional-differential equations,” Dokl. Sem. Inst. Prikl. Mat. Tbil. Univ., No. 12/13, 21–23 (1978).

  5. 5.

    G. A. Derfel', “Asymptotic properties of the solutions of differential equations with a linearly transformed argument,” Author's Abstract of Candidate's Thesis, Physicomathematical Sciences, Tbilisi (1977).

  6. 6.

    C. R. Adams, “Linear q-difference equations,” Bull. Am. Math. Soc.,37, No. 6, 361–400 (1931).

  7. 7.

    W. Trjitzinsky, “Analytic theory of linear q-difference equations,” Acta Math.,61, 1–38 (1933).

  8. 8.

    R. Bellman and K. Cooke, Differential-Difference Equations, Academic Press, New York (1963).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 34, No. 3, pp. 350–356, May–June, 1982.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Derfel', G.A. Behavior of solutions of functional and differential-functional equations with several transformations of the independent variable. Ukr Math J 34, 286–291 (1982). https://doi.org/10.1007/BF01682121

Download citation